# SDR SWAA2021100512760

- Difficulty date: August 28, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON SEAT TRACK BS 727B LBL45.5 POSITION 'B' HOLE; CRACK LENGTH 0.030' ; CRACK NOTED ON SEAT TRACK BS 727B LBL 45.5 POSITION 'B' HOLE; CRACK LENGTH 0.030' / [01] ACCOMPLISHED FIRST OVERSIZE CLEANUP REAM TO FASTENER HOLE TO A MINIMUM OF 0.016' AS PER REFERENCE NDT PART 6; 51-00-00; PROCEDURE 16.; [02] PERFORMED HFEC ROTO INSP. ON REAM FASTENER HOLE IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. CRACK REMAINS  TOOL: NORTEC 600 B/C: 166316 DUE: 10/21 TOOL: OLYMPUS MINIMITE B/C:160006 DUE:1/22; [03] REAMED DISCREPANT HOLE CONCENTRICALLY IN 1/64 INCH INCREMENTS TO SECOND OVERSIZE. FASTENER HOLE DIAMETER AFTER BEING REAMED FOR SECOND TIME 0.281'' AS PER REFERENCE B737-700 NDT PART 6; 51-00-00; PROCEDURE 16.; [04] C/W; [05] PERFORMED HFEC ROTO INSP. ON REAM FASTENER HOLE IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACK. EQUIP: NORTEC 600 B/C 172389 CAL DUE: 7/22; [06] PERFORMED HFEC ROTO INSP. ON SECOND OVERSIZE REAM FASTENER HOLE @ BS 727B LBL 45.5 POSITION 'B' HOLE IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACK. EQUIP: NORTEC 600 B/C 172389 CAL DUE: 7/22; [07] PERFORMED EA 21-153-02515. REF FAULT TTG8Q006784K.; [08] VERIFIED PERFORMED EA 21-153-02515. REF FAULT TTG8Q006784K.
